MathSciNet Relay Station
MathSciNet bibliographic data
MR2229489 20C15 (20C33)
An, Jianbei; Huang, Shih-Chang Character tables of parabolic subgroups of the Chevalley groups of type $G_2$. Comm. Algebra 34 (2006), no. 5, 1763–1792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement